Zaditor eye drops - Doctor answers
Dr. Told me to use Zaditor (ketotifen) eye drops for allergies but it hasn't helped at all. Other suggestions?
Others: Zaditor™ is an over the counter, moderately effective ocular antihistamine that may decrease itchy eyeballs. More powerful prescription ocular antihistamines are available. Also, try warm compresses and gentle eyelid hygiene, as blepharitis may be part of your symptom complex. As always, if you're not getting better, a reevaluation is necessary. Sometimes a different medical approach needs a trial ...Read more
My left eye has been twitching lately & there is a tiny white bump on the inside of my bottom lead. I've been using zaditor (ketotifen) eye drops but its not helpn?
Under my eyes and around them is very dry. It also has been itchy and flakey. I use eye drops called zaditor (ketotifen) a doctor told me to but it hasn't helped?
Dermatitis: By your description, you likely have periocular dermatitis that would not respond to Zaditor™. You are best to stop the eye drop & cleanse with a mild facial soap that is hypoallergenic and to avoid applying anything to your eyelids or eyelashes. Because the causes of dermatitis are many, as are the treatments, it's best to have an exam by an Eye MD, to evaluate & treat with appropriate medication ...Read more
Maybe: In reality "pink eye" can have a lot of causes but usually refers to conjunctivitis. There are different types of conjunctivitis. The most common would be viral, bacterial and allergic. Zaditor (ketotifen) will help most with allergic conjunctivitis usually from seasonal allergies. ...Read more
Can zaditor (ketotifen) eye drop make eyes more sensitive and effect sinuses, i. E make you nasally, etc?
Yes and no: Zaditor (ketotifen) is a topical antihistamine drop. Antihistamines stop itching but also causes drying which wiuld make eyes more sedative. Use artificial tear drops along with radiator besides making eyes feel better it will also help the allergies by flushing the allergens out of your eyes, . My guess is the nasalness is fron your allergies. Allergie can also effect the sinuses. You could also see an allergis. ...Read more
What's the diffrence between patanol and zaditor (ketotifen)? My 4yrold son has problems with eyes matting shut and his dr said allergies. What can I do or buy
VernalConjunctivitis: Regarding Patanol vs. Zaditor, (ketotifen) look at: http://www. Medscape. Com/viewarticle/489382 under the care of an ophthalmologist, steroid drops may be effective, though an ophthalmologist should verify the diagnosis in a toddler, since a "shield ulcer" can interfere with visual function. Another consideration is a low-grade bacterial conjunctivitis, so visit an ophthalmologist trusted by your pediatrician. ...Read more
Bumbs in eyes. Last year I went to a doctor he said it was alergies & to take zaditor (ketotifen). It didn't work & I wake up to a white film every morning in eyes?
Stronger eyedrops: You may need a stronger drop, maybe even a mild steroid, if this is allergies. It may also be blepharitis, which involves the eyelids and lashes. Check out http://www.2020vision. Com/blepharitis. Html. ...Read more
Small white bumps under (r) eye, serious pain whole (r) eye. Scratched open now have mucus and blurry vision? Zaditor (ketotifen) ok? Soft contact wearer
No it is not ok!: Sounds like you have an infection, and especially being a contact lens wearer. You should stop your contacts immediately and see and eye md for recommended treatment. In certain situations the cause of theses symptoms could lead to blindness. ...Read more
Dx - optic nerve hyperemia. Blurred vision in left eye for more than a year. Possible causes? Can be from use of Zaditor (ketotifen) for allergies?
Ophthalmologist: Make sure you see an ophthalmologist for evaluation. You may have congenital blurring of optic disc, disc drusen, hypoplasia, but with the blurred vision, I'd be worried about something different. A year-long history without worsening is not typical of inflammatory optic neuritis. Compression of nerve by tumor? Zaditor™ is not the cause. See an ophthalmologist. ...Read more
Depends: If the drops have been prescribed by an ophthalmologist for a specific reason or disease, then you should only stop with his or her permission. If the drops are yours, especially over the counter, you can always stop and see if the symptom you are treated is still present or not. ...Read more
Non preserved tears: For daily use, preserved artificial tears, of which there are many, work well. Eyemds like the refresh brand given its long track record (no financial interest. Use no more than 4x/d as they have a preservative that can cause an allergy. Nonpreserved at are best as no preservative present, can be used as often as needed, though cost more. More information at eyedoc2020.Blogspot. Com. ...Read more
For Infections: Milflox is a brand name for moxifloxacin, which is an antibiotic. It is related to other antibiotics in a family known as fluoroquinolones, of which Cipro (ciprofloxacin) might be the most well known. It is used to treat bacterial infections including bacterial (not viral) conjunctivitis and corneal ulcers. ...Read more
For glaucoma...: This is a medicated drop that dercreased aqueous production in the eye, less fluid produced in the eye, lowers eye pressure. Classified as carbonic anhydrase inhibitor (cai). ...Read more
Use as directed!: Use the drops as directed. If you are having problems from something in the drops such as irritation or burning you may need to try different drops or consult with your eye md. Most often the problem is from the preservatives in the drops causing irritation. Try preservative free drops. ...Read more